Fluconazole and benadryl

Common Questions and Answers about Fluconazole and benadryl


There is Fluconazole 150mg that is a single dose oral capsule and Fluconazole 50mg that comes in a pack of 7 which one capsule is taken daily for the 7 days. If you are sexually active, it would be a good idea to get checked out for any STD and also have your blood tested for diabetes. One of the conditions with diabetes is itchy skin and fungal problems as well as having cuts that are difficult to heal. Through breaks in the skin you can get a bacterial infection.
Three days ago I started getting a couple of red spots on the head of my penis, thinking it was just irritation I left it and the next day when I woke up there were even more. Now on the third day there aren't really any red spots but a red rash which is covering a large part of the head and also the inside of the foreskin where the head has had contact with.
I was on medrol with fluconazole on fungal infection and i had to leave medrol suddenly as i ran out of it and never had it afterwards.what shall i do n what it could be? just wondering it won't be coz of leaving medal suddenly that i was nt supposed to...
Hi, I am a 31 year old male and I took 2 doses of fluconazole to treat a yeast infection, I now have a rash coming up on the bottom of my feet only on the arches , ankles, wrist, hands, and arms. They are small flat head and raised like blisters but don't seem to be filled with fluid and doesn't really itch, can the fluconazole cause this skin reaction?
The dizziness resembled being carsick, with lightheadedness and occasional moments of nausea and feeling faint (but I never passed out). I had a CAT scan and blood work twice, and so far no diagnosis for the dizziness/fatigue. It got better for a few weeks but last week I began to have dizzy spells again, this time accompanied by maxillary sinus pressure. I had just switched allergy medications, from Nasonex to generic Flonase, right at the time my symptoms returned.
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
All of this since last Monday. I saw my obgyn on Thursday and he prescribed sertaline ( Zoloft ) 50mg a day and Benadryl at night to help me sleep. Also on macbid for bladder infection, not to mention yeast infection took single dose of fluconazole 150 mg tablet. Still have all the symptoms I mentioned earlier. Am i experiencing withdrawals from Ativan or not? And how long this last. I want to.
Within the last month I've become increasing worried because I noticed its progression, so I tried common rash ointments such as Hydrocortisone 1% and Benadryl with no affect.
Within the last month I've become increasing worried because I noticed its progression, so I tried common rash ointments such as Hydrocortisone 1% and Benadryl with no affect.
I was prescribed fluconazole and metronidazole. I just finished my 10-day doses and I do feel a lot better. The groin pain is no more (thank the lord above). My throat still feels as if I swallowed something and its stuck. My next appointment is January 7th and I was told if I still had this problem she would send me to an ENT. I still have a slight burning feeling in my stomach right before a bowel movement, but other than that things are getting better.
The liquid benadryl and maalox worked somewhat for me. swish and spit or swallow if your stomach is bothering you.
I asked the girl and she said she was tested apparently for stds and had a swab and blood test and all were negative apparently, but a guy i know had sex with her a few days before and he apparently also got "irratation" My doctor seems very confident i have nothing; what do you think?
I'll start on the Fluconazole/Lamisil medication today, I might go with Fluconazole as it has worked for me and will be cheaper than Lamisil, and is about as effective but takes a little longer. Please let me know what you think of this.
However if this rash is spreading and itching take Benadryl and get to a dr.
Within the last month I've become increasing worried because I noticed its progression, so I tried common rash ointments such as Hydrocortisone 1% and Benadryl with no affect.
I called my physician and she recommended I take Benadryl and go to the ER if the symptoms worsened, they didn't and the Benadryl seemed to help with the rash on my lips. I traveled overseas a few days later and I started getting the itching, discharge etc of a yeast infection. I went to a gynecologist just to be sure and she prescribed me some Travogen cream and 3 ovules of Gyno-Daktarin.
You can ask your vet to prescribe an antibiotic like cephalexin and an antifungal like fluconazole both which can be called into a walmart in your area and they are on the $4 generic list so it keeps cost down. As for itching they can have antihistamines WITHOUT DECONGESTANTS in them.
I took a pill of Fluconazole and have also applied tolnaftate, no effect on the red patch. I will include pictures for viewing, I took the best picture possible but the discoloration is less noticeable than it is to the naked eye. I first noticed the area while masturbating in the dark I felt something odd on my penis to the touch and investigated and discovered it was this small patch of skin. Please let me know if you have any ideas what this could be.
I had a very similar experience on treatment - finally the doctor diagnosed a thrush infection and treated me with Fluconazole. I took 1 tablet a day for 3 days and then 150mg once a week until the end of treatment. It really helped. I still couldn't eat anything spicey or sugary though.
Hi, I used the liquid benadryl and maloxx and it helped some. I also took a good probiotic, kind of like the beneficial bacteria in yoghurt but much more of it.
Exposed to HSV 1&2 two weeks ago, been on Doxycycline for 10 days and Valtrex for 5 days. About noon yesterday, my lips started to swell, inside mouth flesh too, looks red and irritated. Is this par for herpes BO? One note, after reading online, learned pineapple could cause some issues. I did eat pineapple about 7 AM yesterday morning and it burned like crazy, never experienced that before. Wondering what's happening?
the cream did nothing and the rash took over half of my penis. it is painless and none ichy. I was precribed fluconazole and itraconazole but nothing happened. So i went to a diffrent doc and she said it looks just like irritation and gave me hydrocortizone which cleared it up within a couple of days but left a redness to the skin.
My grandson has had canker sores for the last couple of years; not just one or two, but his whole mouth was ulcerated, his doctor would not do anything for him. His last episode started this past week, he couldn't talk, sleep or eat. He never complains as this has been an ongoing problem for him almost constantly. I read about the miracle mouthwash, and the "Homemade" remedy; equal amounts of Liquid Benadryl, Maalox, and Liquid Motrin; mix up and swish about 1/2 tbls twice daily.
Skin scrapings from between the toes should be done and looked at under the microscope to see which it is or both. Systemic (oral) antifungals and antibiotics work better than just shampoo. Fluconazole for yeast is cheapest and can also be price shopped at pharmacy's. If diet doesn't help after at least 10 weeks then think about allergy testing.
I use magic mouth wash, i make it myself though equal parts of benadryl, lidacaine, and malox, swish and spit. i used biotene tooth paste and mouth wash. and i used a little hydrocortosone cream for the cracks on side of my lips. i stay away from anthying spicet, i mean even mustard, salty etc, i have lost 10 lbs the first month of the mout sores. i eat a lot of yogurt, watermelon and cantelop because it feels good. ice cream. etc. hopefully you can get them at lease mangeable.
I itched so much on tx and it does just drive you crazy. I tried baths,,,not real hot with the aveeno moisturizing bath and it seemed to help and while still damp after bath,,,put lots of lotion on, That does help some. If continues,,,tell your dr and they can give you something for the itching to help relieve.
) I think it's got nystatin, benadryl, hydrocrotisone, and.... something else -maybe some antibiotics (not sure, cant' remember.) Might be worth asking your doc about that one, too. Hope you find something. It can be really painful, (and a pain to treat, too.
He has previously used all kind of anti-fungal creams, steroids and Fluconazole pills but they haven't helped him to reduce his burning sensations. He used Johnson and Johnson baby powder to heal the red rash and now the rash is completely dried up. He stoped using it once the talc started to drying up his skin and made it itchy. The doc who we visited today said, it was not a fungal infection but a heat rash.
Sparing the details I used Nystatin and Nystop along with Fluconazole (1 week treatment) with no improvement at all. Would this rule out the 20 odd species of Candida? Unfortunately I dont have a microscope but am knowledgeable in biology.
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.